Advertisement

Reactions Weekly

, Volume 1729, Issue 1, pp 93–93 | Cite as

Cytarabine/lenalidomide

Various toxicities: 3 case report
Case report
  • 14 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study, three patients were described, out of whom, a 79-year-old woman developed delayed infusion reaction of rash during treatment with cytarabine, and febrile neutropenia, rash, labial infection and prolonged cytopenias during treatment with cytarabine and lenalidomide for acute myeloid leukaemia (AML), a 77-year-old woman developed cytokine mediated reactions of fever, chills, mild hypotension and rash during treatment with cytarabine and lenalidomide for AML and a 66-year-old man developed fever and rash during treatment with cytarabine, and polymicrobial sepsis and Clostridium difficile colitis during treatment with cytarabine and lenalidomide for AML [times to reactions onsets not stated; not all outcomes stated].

Patient 1: The 79-year-old woman, who had AML,...

Reference

  1. Fathi AT, et al. Lenalidomide combined with mismatched microtransplantation for acute myeloid leukemia. American Journal of Hematology 93: E331-E333, No. 10, Oct 2018. Available from: URL: http://doi.org/10.1002/ajh.25218 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations